Optimal interface error estimates for the mean curvature flow
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 2, pp. 193-212.
@article{ASNSP_1994_4_21_2_193_0,
     author = {Nochetto, R. H. and Paolini, M. and Verdi, C.},
     title = {Optimal interface error estimates for the mean curvature flow},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {193--212},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {2},
     year = {1994},
     mrnumber = {1288364},
     zbl = {0886.35079},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_2_193_0/}
}
TY  - JOUR
AU  - Nochetto, R. H.
AU  - Paolini, M.
AU  - Verdi, C.
TI  - Optimal interface error estimates for the mean curvature flow
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1994
SP  - 193
EP  - 212
VL  - 21
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1994_4_21_2_193_0/
LA  - en
ID  - ASNSP_1994_4_21_2_193_0
ER  - 
%0 Journal Article
%A Nochetto, R. H.
%A Paolini, M.
%A Verdi, C.
%T Optimal interface error estimates for the mean curvature flow
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1994
%P 193-212
%V 21
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1994_4_21_2_193_0/
%G en
%F ASNSP_1994_4_21_2_193_0
Nochetto, R. H.; Paolini, M.; Verdi, C. Optimal interface error estimates for the mean curvature flow. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 2, pp. 193-212. http://www.numdam.org/item/ASNSP_1994_4_21_2_193_0/

[1] S.M. Allen - J.W. Cahn, A macroscopic theory for antiphase boundary motion and its application to antiphase domain coarsing. Acta Metall. 27 (1979), 1085-1095.

[2] G. Barles - H.M. Soner - P.E. Souganidis, Front propagations and phase field theory. SIAM J. Control Optim. 31 (1993), 439-469. | MR | Zbl

[3] L. Bronsard - R.V. Kohn, Motion by mean curvature as the singular limit of Ginzburg-Landau dynamics. J. Differential Equations 90 (1991), 211-237. | MR | Zbl

[4] X. Chen, Generation and propagation of interfaces for reaction-diffusion equations, J. Differential Equations 96 (1992), 116-141. | MR | Zbl

[5] X. Chen - C.M. Elliott, Asymptotics for a parabolic double obstacle problem. IMA preprint, 922 (1992), 1-25.

[6] E. De Giorgi, Congetture sui limiti delle soluzioni di alcune equazioni paraboliche quasi lineari, in Nonlinear Analysis. A Tribute in Honour of G. Prodi, S.N.S. Quaderni, Pisa, 1991, 173-187. | Zbl

[7] P. De Mottoni - M. Schatzman, Évolution géométrique d'interfaces. C.R. Acad. Sci. Paris Sér. I Math. 309 (1989), 453-458. | MR | Zbl

[8] P. De Mottoni - M. Schatzman, Geometrical evolution of developed interfaces. Trans. Amer. Math. Soc. (to appear). | MR | Zbl

[9] L.C. Evans - H.M. Soner - P.E. Souganidis, Phase transitions and generalized motion by mean curvature. Comm. Pure Appl. Math. 45 (1992), 1097-1123. | MR | Zbl

[10] L.C. Evans - J. Spruck, Motion of level sets by mean curvature I. J. Differential Geom. 33 (1991), 635-681. | MR | Zbl

[11] E. Giusti, Minimal Surfaces and Functions of Bounded variation, Birkhäuser, Boston, 1984. | MR | Zbl

[12] M. Grayson, The heat equation shrinks embedded plane curves to round points. J. Differential Geom. 26 (1987), 285-314. | MR | Zbl

[13] T. Ilmanen, Convergence of the Allen-Cahn equation to Brakke's motion by mean curvature, J. Differential Geom. 38 (1993), 417-461. | MR | Zbl

[14] J.B. Keller - J. Rubinstein - P. Sternberg, Fast reaction, slow diffusion and curve shortening. SIAM J. Appl. Math. 49 (1989), 116-133. | MR | Zbl

[15] M. Paolini - C. Verdi, Asymptotic and numerical analyses of the mean curvature flow with a space-dependent relaxation parameter. Asymptotic Anal. 5 (1992), 553-574. | MR | Zbl